# SDR C2XA11RI132

- Difficulty date: August 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 25,202 hours, 19,661 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 6030 - SYR - FLIGHT CREW REPORTED BAGG SMOKE INDICATION ON EICAS.  SYSTEM RESET WAS PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
